MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VYNTUS BODY PC; PLETHYSMOGRAPH, VOLUME

VYAIRE MEDICAL GMBH VYNTUS BODY PC; PLETHYSMOGRAPH, VOLUME
Model Number VYNTUS BODY PC
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information about the incident is not comprehensible.The customer was asked to assist with understanding the incident but has not answered to date.The risk will be evaluated as soon as further information are available and a follow up report will be submitted.
 
Event or Problem Description
Vyaire was informed on the 20-may-2024 by the fda that the customer reported this incident under the reference number (b)(4).The customer reported the following: "software malfunctioned on our vyaire vyntus body box in lab and could not get spirometry testing screen to pull up.Test is strictly timed, so threw off testing accuracy and led to medication needing to be administered again once glitch was fixed before we could continue.Software upgrade needed as soon as possible.Different problems continue to present themselves on different parts of testing on a more and more frequent basis.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
This report was due on 20-jul-2024, but was submitted late due to an software error.This was noticed after receiving the denied acknowledgement and the date of this report was changed to the 11-jul-2024.Vyaire was informed on the 20-may-2024 by the fda that the customer reported this incident under the reference number (b)(4).The customer reported the following: "software malfunctioned on our vyaire vyntus body box in lab, and could not get spirometry testing screen to pull up.Test is strictly timed, so threw off testing accuracy and led to medication needing to be administered again once glitch was fixed before we could continue.Software upgrade needed as soon as possible.Different problems continue to present themselves on different parts of testing on a more and more frequent basis.".

Brand Name
VYNTUS BODY PC
Common Device Name
PLETHYSMOGRAPH, VOLUME
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
2402760001
MDR Report Key19663740
Report Number9615102-2024-00151
Device Sequence Number17777125
Product Code JEH
UDI-Device Identifier04250892904689
UDI-Public(01)04250892904689
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K190853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS BODY PC
Device Catalogue Number31797-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown